# SDR DALA1033529853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 237, LBL 1-20 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION ON FLOOR SUPPORT IAW SRM 51-10-3.  FOUND TO BE OUT OF LIMITS IAW SRM 53-1, FIG 1.  REMOVED 1 EA FLOOR SUPPORT IAW SRM 51-30-2 IAW SRM 53-13-2, FIG 4.  FABRICATED, DRILLED & DEBURRED 1 EA FLOOR SUPPORT IAW SRM 51-10-2 & 51-10-4.  INSTALLED 1 EA FLOOR SUPPORT IAW SRM 51-10-5.
